MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE BML HANDLE V MAJ-2502

AOMORI OLYMPUS CO., LTD. SINGLE USE BML HANDLE V MAJ-2502
Model Number MAJ-2502
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the endoscopic retrograde cholangiopancreatography (ecpw) procedure, the stone had already been caught and was about to be crushed, the knob for crushing/closing the basket broke off with the subject device stuck.The procedure was completed by replacing it with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No new information has been provided by the customer.
 
Additional Manufacturer Narrative
Updated: b5, d8, d9, h2, h3, h4, h6, h11.This report is being supplemented to provide additional information based on the approved final investigation.The customer¿s allegation was confirmed.Based on the results of the investigation, the root cause of the reported issue could not be determined/identified.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE BML HANDLE V MAJ-2502
Common Device Name
HANDLE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22322844
Report Number9614641-2025-01052
Device Sequence Number8812452
Product Code LQC
UDI-Device Identifier04953170433658
UDI-Public04953170433658
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2502
Device Lot Number31K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown